# SDR NWAA070709763

- Difficulty date: February 27, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- Aircraft time: 82,072 hours, 72,459 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW NOTICED THE RIGHT HYDRAULIC SYSTEM HAD LOST ALL FLUID AND PRESSURE WHILE AT CRUISE.  COM PROCEDURES WERE COMPLIED WITH AND VERIFIED SYSTEM INOPERATIVE.  THE FLIGHT RETURNED TO A NORMAL SAFE LANDING BACK AT DEPARTURE AIRPORT AND WAS TOWED TO THE GATE.  MAINTENANCE AT DTW FOUND THE RT HYDRAULIC SYSTEM VACUUM BREAKER VALVE LEAKING AND REPLACED IT.  STANDARD COMPONENT REPLACEMENT DUE TO LOSS OF FLUID ALSO ACCOMPLISHED.  FUNCTIONAL CHECKS OF RELATED SYSTEMS, INCLUDING GEAR SWINGS, PERFORMED SATISFACTORILY, LEAK CHECKS WERE ALL GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
